Large axisymmetric flexures of thin short shells of revolution under small deformations
Doklady Akademii Nauk, Tome 346 (1996) no. 6, pp. 753-756
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_346_6_a7,
author = {\`E. I. Grigolyuk and E. A. Lopanitsyn},
title = {Large axisymmetric flexures of thin short shells of revolution under small deformations},
journal = {Doklady Akademii Nauk},
pages = {753--756},
year = {1996},
volume = {346},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_346_6_a7/}
}
TY - JOUR AU - È. I. Grigolyuk AU - E. A. Lopanitsyn TI - Large axisymmetric flexures of thin short shells of revolution under small deformations JO - Doklady Akademii Nauk PY - 1996 SP - 753 EP - 756 VL - 346 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1996_346_6_a7/ LA - ru ID - DAN_1996_346_6_a7 ER -
È. I. Grigolyuk; E. A. Lopanitsyn. Large axisymmetric flexures of thin short shells of revolution under small deformations. Doklady Akademii Nauk, Tome 346 (1996) no. 6, pp. 753-756. http://geodesic.mathdoc.fr/item/DAN_1996_346_6_a7/